Alert archive / New Mexico / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 71, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 13, 2013, 2:09 PM MDT for Colfax County, Mora County, Taos County, New Mexico. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2013, 2:09 PM MDT (20:09 UTC)
- Expired
- Jun 13, 2013, 3:15 PM MDT
- In force
- 66 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Colfax County, NM, Mora County, NM, Taos County, NM
The radar
The Albuquerque radar (KABX), 181 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3501 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
268 WUUS55 KABQ 132009 SVRABQ NMC007-033-055-132115- /O.NEW.KABQ.SV.W.0071.130613T2009Z-130613T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 209 PM MDT THU JUN 13 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN TAOS COUNTY IN NORTH CENTRAL NEW MEXICO SOUTHWESTERN COLFAX COUNTY IN NORTHEAST NEW MEXICO NORTHWESTERN MORA COUNTY IN NORTHEAST NEW MEXICO * UNTIL 315 PM MDT * AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS OF 80 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF CHACON...OR ABOUT 13 MILES SOUTHEAST OF TAOS...AND MOVING NORTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... BLACK LAKE... TALPA... RANCHOS DE TAOS... SHADY BROOK... ANGEL FIRE... VIETNAM VETERANS MEMORIAL STATE PARK... EAGLE NEST LAKE STATE PARK... TAOS PUEBLO... ARROYO SECO... ARROYO HONDO... PRECAUTIONARY/PREPAREDNESS ACTIONS... DAMAGING WINDS UP TO 78 MPH WERE REPORTED AT THE TAOS AIRPORT WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS. && LAT...LON 3656 10577 3651 10512 3613 10536 3615 10558 TIME...MOT...LOC 2008Z 187DEG 10KT 3623 10546 $$ 40
3 follow-up statements
863 WWUS55 KABQ 132030 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 230 PM MDT THU JUN 13 2013 NMC007-033-055-132115- /O.CON.KABQ.SV.W.0071.000000T0000Z-130613T2115Z/ COLFAX-MORA-TAOS- 230 PM MDT THU JUN 13 2013 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN TAOS...NORTHWESTERN MORA AND SOUTHWESTERN COLFAX COUNTIES UNTIL 315 PM MDT... AT 230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR SHADY BROOK...OR ABOUT 10 MILES SOUTHEAST OF TAOS... MOVING NORTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... BLACK LAKE... TALPA... RANCHOS DE TAOS... LOS CORDOVAS... ANGEL FIRE... VIETNAM VETERANS MEMORIAL STATE PARK... EAGLE NEST LAKE STATE PARK... VALDEZ... TAOS PUEBLO... EL PRADO... ARROYO SECO... ARROYO HONDO... AGUA FRIA... LAT...LON 3656 10577 3651 10512 3613 10536 3615 10558 TIME...MOT...LOC 2030Z 187DEG 10KT 3629 10545 $$ 40
734 WWUS55 KABQ 132047 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 247 PM MDT THU JUN 13 2013 NMC007-033-055-132115- /O.CON.KABQ.SV.W.0071.000000T0000Z-130613T2115Z/ COLFAX-MORA-TAOS- 247 PM MDT THU JUN 13 2013 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN TAOS...NORTHWESTERN MORA AND SOUTHWESTERN COLFAX COUNTIES UNTIL 315 PM MDT... AT 248 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR SHADY BROOK...OR ABOUT 10 MILES SOUTHEAST OF TAOS...MOVING NORTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... LOS CORDOVAS... BLACK LAKE... VIETNAM VETERANS MEMORIAL STATE PARK... EAGLE NEST LAKE STATE PARK... VALDEZ... TAOS PUEBLO... EL PRADO... ARROYO SECO... ARROYO HONDO... ANGEL FIRE... AGUA FRIA... LAT...LON 3656 10577 3651 10512 3613 10536 3615 10558 TIME...MOT...LOC 2047Z 198DEG 8KT 3632 10543 $$ 40
494 WWUS55 KABQ 132110 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 310 PM MDT THU JUN 13 2013 NMC007-033-055-132120- /O.EXP.KABQ.SV.W.0071.000000T0000Z-130613T2115Z/ COLFAX-MORA-TAOS- 310 PM MDT THU JUN 13 2013 ...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 315 PM MDT FOR SOUTHEASTERN TAOS...NORTHWESTERN MORA AND SOUTHWESTERN COLFAX COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3656 10577 3651 10512 3613 10536 3615 10558 TIME...MOT...LOC 2110Z 198DEG 8KT 3637 10541 $$ 40
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:09 PM MDT, 2 hours earlier.
Area forecast discussion, Jun 13, 12:09 PM MDT, 2 hours before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1209 PM MDT THU JUN 13 2013 .AVIATION... 18Z TAF CYCLE MAINLY ISOLD TS TODAY WILL TRACK TO THE N OR NE. THIS WILL MAKE KSAF FAVORED FOR TS ON STATION. DRIER AIR W OF THE CONTDVD WILL SPACE STORMS MORE SPARSELY WITH LOWER PROBABILITIES OF TS AT KGUP AND KFMN. A MIX OF WET AND DRY MICROBURSTS WILL BE POSSIBLE ALONG THE CENTRAL MT CHAIN TODAY...WITH PREDOMINANTLY DRY MICROBURSTS FARTHER W. ERRATIC WIND GUSTS COULD REACH 45 KT NEAR STORMS...AND BLOWING DUST COULD DROP VISIBILITY LOCALLY BELOW A MILE FOR BRIEF PERIODS. MOST TS WILL BE FINISHED BY MIDNIGHT TONIGHT. RISING HUMIDITIES TONIGHT INTO FRIDAY...AND AN EASTERLY WAVE TRAVELING NORTHWARD INTO EASTERN PARTS OF THE STATE...WILL CAUSE TS TO BECOME MORE WIDESPREAD FRIDAY WITH SCT TO ISOLD CELLS FAVORING LOCATIONS E OF THE CONTDVD DURING THE AFTN AND EVENING. 44 && .PREV DISCUSSION...337 AM MDT THU JUN 13 2013... CURRENTLY...LAST OF THE LINGERING CONVECTION EXITING NORTHWARD INTO EASTERN COLORADO...WITH A FEW SPARKS CONTINUING OVER THE SOUTHEAST END OF THE STATE. ALL ARE IN ROUGH CIRCULATION ABOUT RIDGE CORE SITTING OVER NORTH TEXAS AND WESTERN OKLAHOMA. SURFACE CHARTS SHOWING BROAD MISSHAPEN THERMAL LOW DRAPED ALONG THE MEXICO BORDER...WITH WEAK CIRCULATION CENTER OVER NORTHERN CHIHUAHUA SOUTH OF EL PASO...AND WEAK SURFACE TROUGH EXTENDING NORTH AND EAST TOWARD CLOVIS AND ACROSS THE TEXAS AND OKLAHOMA PANHANDLES INTO WESTERN KANSAS. UPSTREAM...CLOSED LOW ANCHORED OVER THE PACIFIC NORTHWEST CIRCULATING SHORTWAVE AGAINST THE CALIFORNIA COAST...AND THIS FEATURE WILL PROVIDE A CONVECTIVE UP TICK FOR NEW MEXICO FOR THE LAST OF THE WORK WEEK. MODELS...IN REASONABLY GOOD AGREEMENT IN A WEAKLY FORCED PATTERN THROUGH THE WEEKEND AND THE FOLLOWING WORK WEEK. PLAUSIBLE AND ACCEPTED CONSENSUS SHIFTS RIDGE CORE OUT OF NORTH TEXAS AND INTO EASTERN OKLAHOMA TODAY...AND ON INTO THE RED RIVER VALLEY OF NORTHERN LOUISIANA BY FRIDAY. ACTION WILL OPEN THE DOOR FOR WEST COAST TROUGH TO SLIDE EASTWARD INTO THE FOUR CORNERS BY LATE TONIGHT...AND THIS WILL ENERGIZE COMPANION CLOSED LOW SITTING OVER THE WEST TEXAS BIG BEND COUNTRY HEADING INTO FRIDAY. THESE FEATURES WILL ALL MAKE SLOW DRIFT NORTH AND EAST ACROSS NEW MEXICO TO END THE WORK WEEK. SLOW RIDGE BUILDING NORTHWARD OVER NEW MEXICO FOR THE WEEKEND...AND THE RIDGE AXIS WILL GRADUALLY SHIFT EASTWARD INTO TEXAS ON TUESDAY. UPSTREAM...NEXT PACIFIC CLOSED LOW WILL WIND UP OVER THE PACIFIC NORTHWEST AND WEST TO SOUTHWEST CIRCULATION WILL START WORKING INTO NORTHERN AND WESTERN NEW MEXICO BY WEDNESDAY MORNING. RIDGE CORE BUILDING OVER THE HEART OF TEXAS BY LATE WEDNESDAY AS WEST COAST TROUGH SLIDES EASTWARD WILL STRENGTHEN SOUTHWEST FLOW ALOFT OVER NEW MEXICO AS THE WORK WEEK WINDS UP. PEEKING INTO THE FOLLOWING WEEKEND...TROUGH LIFTING OUT WILL EASE FLOW ALOFT OVER THE STATE...AS RIDGE CORE BUILDS OVER EAST TEXAS AND EXPANDS WESTWARD ACROSS NORTHERN MEXICO TO THE TROPICAL EAST PACIFIC. FOR TODAY...RIDGE CORE STARTING SLOW EASTWARD DRIFT OUT OF THE TEXAS PANHANDLE AND INTO CENTRAL OKLAHOMA AND ON TO POINTS EAST BY LATE TONIGHT. SOUTHWEST FLOW IN CIRCULATION ABOUT WEST COAST TROUGH WILL START TO IMPINGE ON WESTERN NEW MEXICO BY THIS AFTERNOON...AS LOW LEVEL WINDS BACK TO SOUTHEASTERLY IN RESPONSE TO DEEPENING SURFACE LOW OVER THE SOUTHEAST BOOT HEEL COUNTRY. UP SLOPE FLOW AGAINST THE CENTRAL MOUNTAINS AND THE CONTINENTAL DIVIDE WILL BE GOOD FOR SOME SUMMIT AND UPPER SLOPE THUNDERSTORMS THIS AFTERNOON. MOST WILL STILL RUN DRY...BUT PRECIPITABLE WATERS SHOWING SOME INCREASES...AND SHOULD TOP A HALF INCH STATEWIDE BY LATE THIS AFTERNOON. SPOTS SOUTH AND EAST WILL PUSH TOWARD 0.75 INCHES BY THIS EVENING AS SOUTHEAST LOW LEVEL FLOW TAPS HIGHER MOISTURE OVER TEXAS AND MOVES IT INTO NEW MEXICO. ADDITIONAL CLOUD COVER WILL HELP TAKE A LITTLE BIT OF THE EDGE OFF THE MAXIMUM TEMPERATURES FOR TODAY...WITH MOST SPOTS REMAINING BELOW THE CENTURY MARK ALTHOUGH NOT BY MUCH. NEAR RECORD TEMPERATURES REMAIN IN THE CARDS...ESPECIALLY OVER THE NORTHEAST...THE RIO GRANDE VALLEY...AND OVER THE NORTHWEST PLATEAU AND HIGH COUNTRY NEAR THE ARIZONA BORDER. GUSTY WINDS DEVELOPING OVER THE NORTHEAST PLAINS WILL MEET UP WITH LOW HUMIDITIES TO PRODUCE RED FLAG CONDITIONS THIS AFTERNOON...WITH HUMIDITIES RECOVERING INTO THE EVENING AS WIND SPEEDS CALM DOWN. FOR FRIDAY...MOISTURE PLUME WORKING NORTH AND WEST WITH ACCOMPANYING TEXAS BIG BEND SHORTWAVE INTO THE EASTERN HALF OF NEW MEXICO THROUGH THE DAY...PUSHING PRECIPITABLE WATERS UP OVER AN INCH FOR THE SOUTHEAST HALF OF THE STATE...AND NEAR 0.75 INCH OVER THE NORTHWEST. WEAK LOW LEVEL FLOW WILL REMAIN SOUTHEASTERLY...INITIATING STORMS ONCE AGAIN OVER THE CENTRAL MOUNTAINS AND ADJACENT TO THE RIO GRANDE VALLEY...AND MORE BROADLY OVER THE FORECAST AREA GENERALLY SOUTH OF INTERSTATE 40. WITH MORE MOISTURE TO WORK WITH...BEST CHANCES FOR WETTING RAINS WILL BE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...AND OVER LINCOLN AND SOUTHERN CHAVES COUNTIES CLOSER TO THE MOISTURE SOURCE. WITH WEAK LOW LEVEL FLOW...STORMS WILL GENERALLY BE OROGRAPHICALLY FORCED...AND NOT MUCH KINEMATICS IN PLAY TO GET STORMS TO GROW TALL AND BECOME STRONG ON ANY MORE THAN A LOCALIZED BASIS. LIFTED INDICES WILL DEPRESS TO 4 BELOW C...WITH BEST MU CAPE SETTING UP OVER THE EASTERN THIRD OF THE STATE AND RUNNING ABOUT 1400 J PER KG TO PROVIDE SOME AFTERNOON BUOYANCY. FALLING HEIGHTS...CLOUD COVER...AND SOME COOLER AIR MOVING IN OVER THE SOUTH AND EAST WILL BRING DAYTIME TEMPERATURES TO WITHIN A FEW DEGREES OF NORMAL TO END THE RECENT ROUND OF RECORD HIGHS. FOR SATURDAY...RIDGE BUILDING OUT OF NORTHERN MEXICO WILL PUT NEW MEXICO INTO A RECYCLE MODE WITH ANY MOISTURE LEFT OVER FROM FRIDAY...AND DAYTIME HIGH TEMPERATURES WITHIN A HANDFUL OF DEGREES OF MID JUNE NORMALS. BEST RECYCLE CHANCES WILL BE MOSTLY CENTRAL AND EAST...WITH BEST WETTING RAIN CHANCES OVER THE SANGRE DE CRISTO SUMMITS...AND OVER THE SACRAMENTOS AND GUADALUPES OF LINCOLN COUNTY. MUCH DRIER STORMS ELSEWHERE OVER THE CENTRAL AND EAST. FOR SUNDAY...RIDGE DRIFTING SLOWLY EASTWARD...WITH MIDDAY AXIS LYING FROM WEST TEXAS NORTHWARD TO ROUGHLY TAOS AND ON INTO COLORADO. CONVECTIVE RECYCLING CONTINUING IN A MUCH REDUCED FORM WITH SUMMITS AND SLOPES OF THE CENTRAL AND WESTERN HIGH COUNTRY FAVORED. HIGH PRECIPITABLE WATER VALUES TOPPING 0.75 INCH WILL BE CONFINED TO THE EAST AND SOUTH...WITH VALUES CLOSER TO A HALF INCH SHOWING UP OVER THE CENTRAL AND WEST KEEPING ANY DEVELOPING STORMS ON THE DRY SIDE. A FEW DEGREES WARMER...WITH TEMPERATURES RUNNING 3 TO 8 DEGREES ABOVE NORMAL IN THE WEST...AND 5 TO 10 DEGREES ABOVE NORMAL IN THE EAST. WINDS WILL BE GENERALLY WESTERLY AND LIGHT...WITH WINDS BACKING TO SOUTHEAST NEAR THE TEXAS BORDER IN RESPONSE TO SURFACE LOW DEEPENING OVER THE NORTHERN TEXAS PANHANDLE. OUTLOOK...MONDAY THROUGH WEDNESDAY...STEADY TEMPERATURE TRENDS A LITTLE WARMER THAN MID JUNE NORMALS THROUGH THE FIRST OF THE WORK WEEK WITH SPOTTY THUNDERSTORM COVERAGE MOSTLY CENTRAL AND EAST THROUGH THE PERIOD. SURFACE LOW DEEPENING NEAR EL PASO MONDAY NIGHT WILL SHIFT EASTERN PLAINS WINDS TO EASTERLY...AND THIS WILL PROVIDE SOME UP SLOPE HELP AND DRY LINE ENHANCEMENT FOR STORM DEVELOPMENT AGAINST THE CENTRAL MOUNTAIN CHAIN TUESDAY AND TUESDAY NIGHT. INCREASING SOUTHWEST FLOW ALOFT WITH DOME OF HIGH PRESSURE BUILDING OVER NEW MEXICO WEDNESDAY WILL REDUCE THUNDERSTORM COVERAGE TO THE CENTRAL MOUNTAIN SUMMITS AND SLOPES. SHY .FIRE WEATHER... SW TO NE ORIENTED HIGH PRES RIDGE ALOFT OVER NM TO WEAKEN A LITTLE AND AND SHIFT EAST INTO FRIDAY. MEANWHILE...MOISTURE INCREASING SOMEWHAT AHEAD OF AN INVERTED MID AND UPPER LVL TROUGH WILL INCREASE THE NUMBER OF SHOWERS AND THUNDERSTORMS ACROSS MAINLY THE WEST HALF OF NM TODAY. BUT SADLY MORE OF THESE SHOULD BE DRY RATHER THAN WET. ANY ACTIVITY IN VCNTY OF CENTRAL MT CHAIN SHOULD BE MORE WET THAN DRY. OVERALL EFFECT OF THIS WILL BE SOME INCREASED POTENTIAL FOR NEW FIRE STARTS...MAINLY HIGHER TERRAIN. THE DISTURBANCE TO OUR SOUTH CURRENTLY WILL SLOWLY DRIFT NORTHWARD INITIALLY BEFORE FOLLOWING A MORE NELY PATH BY END OF WEEK. ADDITIONAL MOISTURE INJECTED INTO THE STATE BY FRI SHOULD ENSURE MORE WET THAN DRY STORMS AS THE MAX CONVECTION AXIS SHIFTS CLOSER TO THE CENTRAL MTN CHAIN. ESPECIALLY BY FRI THIS MOISTURE AND ASSOCIATED INCREASE IN CLOUDS WILL FORCE AFTN TEMPS TO BACK OFF SEVERAL DEGREES MOST AREAS...THOUGH WEST OF THE DIVIDE THE TEMP REDUCTION WILL BE MORE MODEST. OTHER ISSUE OF SIGNIFICANT CONCERN TODAY WILL BE INCREASING SOUTH TO SOUTHWEST WINDS ACROSS ROUGHLY THE NORTHEAST QUARTER. DEW POINTS WILL INCREASE A BIT HERE TOO...BUT WITH THE HOT AFTN TEMPS...STILL EXPECTING SOME SPOTS DROPPING TO BETWEEN 13 AND 15 PERCENT MIN RH. THE DURATION AND AREAL COVERAGE OF RED FLAG CONDITIONS APPEARS MARGINAL TO CONTINUE THE WARNING...BUT AT THE VERY LEAST CONDITIONS WILL BE CLOSE ENOUGH FOR 2 TO 4 HOURS THAT IT WAS FELT CONTINUANCE OF THE WARNING WOULD BE THE WISEST MOVE. HUMIDITY RECOVERY TONIGHT SIGNIFICANTLY BETTER MOST OF EAST THREE QUARTERS OF NM THAN PAST TWO NIGHTS BUT STILL FAIR TO POOR FOR FAR WEST CENTRAL AND NW AREAS...WEST OF DIVIDE. FOR MAJORITY OF THE NEXT 8 PERIODS DEW POINTS WERE NUDGED UPWARD CENTRAL AND WESTERN AREAS. FRI AFTN AND EVE SHOULD BE OVERALL THE MOST THUNDERSTORM ACTIVE OF THE NEXT SEVERAL DAYS. THE UPPER HIGH WILL RESTRENGTHEN OVER THE AREA AND THE AIR MASS DRIER AS THE WEEKEND PROGRESSES. THIS SHOULD ALLOW WARMER THAN AVERAGE DAYTIME TEMPERATURES TO RETURN ALONG WITH LOWER HUMIDITIES ESPECIALLY CENTRAL AND WEST. 43 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ104. &&
Hazardous weather outlook, Jun 13, 5:17 AM MDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 517 AM MDT THU JUN 13 2013 NMZ501>540-141200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 517 AM MDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 2 PM TO 8 PM MDT FOR THE NORTHEAST PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... THUNDERSTORMS DEVELOPING BY EARLY FRIDAY AFTERNOON MAY PRODUCE GUSTY WINDS...SOME HAIL...AND LOCAL DOWNPOURS. EXPECT GREATEST THUNDERSTORM COVERAGE OVER THE SUMMITS AND EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND THE SANGRE DE CRISTO RANGE...AND AREAS SOUTH OF INTERSTATE 40. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 9 1 1 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. SHY
In the hours before
Local storm report, Jun 13, 2:08 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
208 PM MDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM TSTM WND GST 5 S ARROYO HONDO 36.46N 105.67W
06/13/2013 M78 MPH TAOS NM AWOS
SPUN A 9000 POUND AERO COMMANDER 690 TWIN ENGINE TURBO
PROP ABOUT 120 DEGREES. AIRCRAFT IS UNDAMAGED....KSKX
AWOS.
&&
EVENT NUMBER ABQ1301159
44The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:13 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 62 min |
| Jun 12, 10:00 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| Jun 13, 1:39 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 111 min |
| Jun 13, 5:33 PM MDT | Special Weather Statement | ABQ | Bernalillo | 27 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.